# SDR WTAA960093A

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE FUEL FILTER LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MX REPORTED LEFT ENGINE FUEL FILTER LIGHTS PREVIOUSLY DEFERRED PER MEL 73-33-1.  MAINTENANCE ENSURED DEFERRAL 'MAINTENANCE PROCEDURES' HAVE BEEN COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL WITH THE REPLACEMENT OF THE LEFT ENGINE FUEL FILTERS.  (M)
